# SDR FQAR20160719028

- Difficulty date: July 19, 2016
- Submitted: August 4, 2016
- Operation: General aviation
- Aircraft: N4166H
- Make and model: Piper PA-28-181
- Aircraft serial: 2843119
- Aircraft time: 12,915 hours
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 76126000
- Condition: Cracked
- Location: Zone 100
- Part time: 12,915 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, A FRAME WAS FOUND TO BE CRACKED.  THE CRACK WAS AROUND THE UPPERMOST RIVETS ON THE RIGHT SIDE OF THE FRAME, JUST BELOW THE LOWER DOOR SILL.
